Doctors Lounge - Urology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Urology Answers List

Forum Name: Urology Topics

Question: Testicle/Lower Abdominal Pain


 TheJon499 - Fri Nov 25, 2005 5:51 pm

Over the past week and a half or so, I have felt pain in my right testicle and generally across the lower abdomen. I have a cyst resting on the top of my right testicle that has been present in about it current size for just under 8 years (it has seemed to slowly grow into the size of a third testicle over that time). In April I experienced the same type of pain and saw both a GP and a urologist. The urologist initially diagnosed the cyst as a spermatocele, and he felt this was confirmed by the ultrasound they took. The pain is worse when I lie down on my stomach or back, and also when I sit down. Someone has suggested to me that it could be a swollen prostate, but I don't really have any urination problems. The pain in my abdomen is a tight pressure-like pain radiating at times into my back and thighs. The testicle pain is also a tight, squeezing pain. I am wondering if the cyst is the cause of all the pain. The urologist I saw told me the cyst is probably best left untouched, since there is a risk of damaging the testicle if it is removed. He also told me there was no sign of and not really any chance of malignancy. What should I do about the pain?
 tobeornot - Tue Nov 29, 2005 9:03 pm

My symptoms are exactly the same only the left testicle instead of right and I have yet to see a doctor :oops:
Please send any info availabe to me also.
thank you
 drsmith - Sun Dec 18, 2005 2:02 pm

i have had the same thing but maybe half the size of a pea, only on my left testicle. i have had 2 ultrasounds and they do not seem worred about it and cannot give me an answer to my pain. (which comes and goes as it pleases). the urologist suggested ibuprofen regularly for about a week because anti-inflamitory effects will be best.. but i don't want to take that much because it messes with your stomach. not sure if theres much we can do.. :?

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us